# SDR IPXA13M76723

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: ARG72333
- Condition: Damaged
- Location: Lt Mlg Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, PRIMARY & SECONDARY IND GEAR INDICATES LT MAIN GEAR WAS UNSAFE.   AIR TURNBACK DUE TO GEAR UNSAFE CONDITION AFTER TAKEOFF.  R & R LT MLG SENSOR SUPPORT IAW AMM 32-34-03.
